MAUDE Adverse Event Report: TELEFLEX MEDICAL RUSCH GREENLITE DISP MTL MAC 3; LARYNGOSCOPE, RIGID

TELEFLEX MEDICAL RUSCH GREENLITE DISP MTL MAC 3; LARYNGOSCOPE, RIGID
Model Number IPN923883
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
It was reported that during intubation, "the blade did not hold on the rush handle (short), no reference available on the handle".The issue was resolved by using another blade.No patient harm, desaturation, or injury.The patient status is reported as "fine".
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The complaint sample was returned.The manufacturing site, truphatek, reported: "the customer returned two actual 004551003 rusch greenlite disp mtl mac 3 blade (new design launched blade) for investigation.The blades were returned with its original pouch.The visual examination did not reveal any obvious defects or anomalies, as the complaint blades device appears typical.Based on the dimensional inspection results, it was noted that the critical dimension 13.8 0.2 mm (total width of base of blade locking mechanism) meets the manufacturing and design/drawing release specification.The customer returned blades were reattached and disassembled multiple times with fresh handles of rusch greenled medium, and it was noted that the blade was locking on the fresh handles perfectly.There is no problem with blades for locking failure with fresh handle.The returned compliant blades are found to be fully functional when tested with fresh handles.The device history record for lot code 230325331 was reviewed and no issue that could have contributed to the reported failure was noted.The device was manufactured according to release specification.The devices were tested for 100% functional testing prior to ship to customer.Based on the dimensional inspection and functional inspection of the returned blades, it was noticed that the complaint device meets the drawing /design specification.There was no problem found on the complaint devices.Functional testing /inspection revealed that the devices are working perfectly when tested with fresh handles." teleflex will continue to monitor and trend on complaints of this nature.Other remarks: n/a.Corrected data: n/a.

Brand Name
RUSCH GREENLITE DISP MTL MAC 3
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
TRUPHATEK INTERNATIONAL LTD.
14 benny gaon street
p.o. 8051
netanya 42504 43
IS   4250443
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17736122
Report Number8030121-2023-00024
Device Sequence Number5472558
Product Code CCW
UDI-Device Identifier14026704663122
UDI-Public14026704663122
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN923883
Device Catalogue Number004551003
Device Lot Number230325331
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2023
Supplement Date Received by Manufacturer10/16/2023
Initial Report FDA Received Date09/13/2023
Supplement Report FDA Received Date10/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown